MAUDE Adverse Event Report: ARTHREX, INC. QUICKFIX SCREW, 2 X 12 MM; SCREW, FIXATION, BONE

ARTHREX, INC. QUICKFIX SCREW, 2 X 12 MM; SCREW, FIXATION, BONE
Model Number QUICKFIX SCREW, 2 X 12 MM
Health Effect - Clinical Code Bone Shedding Debris (4557)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an arthroscopic surgery after implanting the screw the inserter did not break off.Due to this failure the bone shattered.The bone was then fixated with a compression screw and kirschner-wire to treat the patient.
 
Additional Manufacturer Narrative
Complaint conformed, the device was returned in one piece.The screw was not broken off as intended.The relevant critical feature was measured and found to meet specifications.The cause of the event is undetermined.

Brand Name
QUICKFIX SCREW, 2 X 12 MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12362132
Report Number1220246-2021-03546
Device Sequence Number11791239
Product Code HRS
UDI-Device Identifier00888867049185
UDI-Public00888867049185
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQUICKFIX SCREW, 2 X 12 MM
Device Catalogue NumberAR-8930-12
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;